# SDR GLBA2013042600237

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,652 hours, 42,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE RT SIDEWALL FUSELAGE FRAME AT FS 107 AND JUCTION WITH LONGERON IN THE FRAME BEND RADIUS AT THE UPPER AND OF THE FRAME, 1" IN LENGTH.  REPAIRED IAW EO 13-1900-53-038.  MAJOR REPAIR.
